Algebraic framework for linear and morphological scale-spaces

被引:19
|
作者
Heijmans, HJAM
van den Boomgaard, R
机构
[1] CWI, Ctr Math & Comp Sci, NL-1009 AB Amsterdam, Netherlands
[2] Univ Amsterdam, Fac Math & Comp Sci, NL-1098 SJ Amsterdam, Netherlands
关键词
atlas principle; Cauchy kernel; convex function; erosion; Gaussian kernel; homogeneous function; infimal convolution; morphological operator; (naturally) linearly ordered semigroup; parabolic structuring function; scale-space; scaling; semigroup; sinc-kernal; sublinear function; Young-Fenchel conjugate;
D O I
10.1006/jvci.2001.0480
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This paper proposes a general algebraic construction technique for image scale-spaces. The basic idea is to first downscale the image by some factor using an invertible scaling, then apply an image operator (linear or morphological) at a unit scale, and finally resize the image to its original scale. It is then required that the resulting one-parameter family of image operators satisfies the semigroup property. Such an approach encompasses linear as well as nonlinear (morphological) operators. Furthermore, there exists some freedom as to which semigroup operation on the scale (or time) axis is being chosen. Particular attention is given to additive and supremal semigroups. A large part of the paper is devoted to morphological scale-spaces, in particular to scale-spaces associated with an erosion or an opening. In these cases, classical tools from convex analysis, such as the (Young-Fenchel) conjugate, play an important role. (C) 2002 Elsevier Science (USA).
引用
收藏
页码:269 / 301
页数:33
相关论文
共 50 条
  • [1] Morphological scale-spaces
    Jackway, PT
    [J]. ADVANCES IN IMAGING AND ELECTRON PHYSICS, VOL 119: ASPECTS OF IMAGE PROCESSING AND COMPRESSION, 2001, 119 : 123 - 189
  • [2] Morphological scale-spaces
    Jackway, PT
    [J]. ADVANCES IN IMAGING AND ELECTRON PHYSICS, VOL 99, 1998, 99 : 1 - 64
  • [3] Morphological Counterparts of Linear Shift-Invariant Scale-Spaces
    Martin Schmidt
    Joachim Weickert
    [J]. Journal of Mathematical Imaging and Vision, 2016, 56 : 352 - 366
  • [4] Morphological Counterparts of Linear Shift-Invariant Scale-Spaces
    Schmidt, Martin
    Weickert, Joachim
    [J]. JOURNAL OF MATHEMATICAL IMAGING AND VISION, 2016, 56 (02) : 352 - 366
  • [5] Morphological Semigroups and Scale-Spaces on Ultrametric Spaces
    Angulo, Jesus
    Velasco-Forero, Santiago
    [J]. MATHEMATICAL MORPHOLOGY AND ITS APPLICATIONS TO SIGNAL AND IMAGE PROCESSING (ISMM 2017), 2017, 10225 : 28 - 39
  • [6] Scale Equivariant Neural Networks with Morphological Scale-Spaces
    Sangalli, Mateus
    Blusseau, Samy
    Velasco-Forero, Santiago
    Angulo, Jesus
    [J]. DISCRETE GEOMETRY AND MATHEMATICAL MORPHOLOGY, DGMM 2021, 2021, 12708 : 483 - 495
  • [7] Morphological scale-spaces, scale-invariance, and lie groups
    Heijmans, HJAM
    [J]. MATHEMATICAL MORPHOLOGY, PROCEEDINGS, 2002, : 253 - 263
  • [8] Differential and integral geometry of linear scale-spaces
    Salden, AH
    Romeny, BMT
    Viergever, MA
    [J]. JOURNAL OF MATHEMATICAL IMAGING AND VISION, 1998, 9 (01) : 5 - 27
  • [9] Differential and Integral Geometry of Linear Scale-Spaces
    Alfons H. Salden
    Bart M. Ter Haar Romeny
    Max A. Viergever
    [J]. Journal of Mathematical Imaging and Vision, 1998, 9 : 5 - 27
  • [10] Algebraic and PDE Approaches for Lattice Scale-Spaces with Global Constraints
    Petros Maragos
    [J]. International Journal of Computer Vision, 2003, 52 : 121 - 137